# SDR IXXA11SMN001S

- Difficulty date: January 13, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 85,843 hours, 26,115 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Condition: Improper Part
- Location: Zone 100
- Part time: 85,843 hours, 26,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND CHERRY MAX RIVETS USED IN REPAIR AT STATION ES 1360-1380.  REMOVED FASTENERS FROM REPAIRED AREA.  REMOVED DAMAGED AREA. FABRICATED REPAIR DOUBLER, FINGER DOUBLERS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAP 53-2-1, FIGURE 7, TR 53-203, SRM 51-1-21, SRM 51-1-21A, SRM 53-4-1 FIG 18B, SHEET 2, ITEM "A", SRM 51-9-0, DPS 4.710 REV "L", SRM 51-1-4, DPS 3.69-4 REV "AP", SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, SRM 51-1-11, AND SRM 51-3-1.
